Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 59, NWS Shreveport, LA

February 25, 2013Bowie County, Cass County, Texas; Little River County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Feb 25, 2013, 11:42 AM CST for Bowie County, Cass County, Texas; Little River County, Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2013, 11:42 AM CST (17:42 UTC)
Expired
Feb 25, 2013, 12:30 PM CST
In force
48 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Little River County, AR, Bowie County, TX, Cass County, TX

The radar

The Shreveport radar (KSHV), 116 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 5.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2013-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2013-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 11:03 AM CST, 39 minutes earlier.

Area forecast discussion, Feb 25, 11:03 AM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1103 AM CST MON FEB 25 2013

.DISCUSSION...
CONVECTION BEGINNING TO DEVELOP AHEAD OF AN EASTWARD MOVING DRY LINE
ACROSS EAST TEXAS. FOR THIS UPDATE...WENT AHEAD AND MODIFIED
WEATHER GRIDS TO MENTION GENERAL THUNDER ACROSS THE REGION. COULD
SEE SOME STORMS BECOMING SEVERE LATER THIS AFTERNOON. SHOULD A
WATCH BE ISSUED...ANOTHER UPDATE WILL BE FORTHCOMING TO MENTION
SEVERE WORDING. OTHERWISE...18Z SOUNDING TO BE RELEASED LATER THIS
MORNING TO SAMPLE PRE-FRONTAL WARM SECTOR ENVIRONMENT. /05/

&&

.AVIATION...
CONCERNING THE ARKLATEX...MVFR CIGS CONTINUE WITH SPARSE SHOWERS AND
ISOLATED THUNDERSTORMS. HOWEVER...A LINE OF TSTMS IS TAKING SHAPE
OVER SE OK/NE TX AND WILL CONTINUE TO DEVELOP ACROSS I-30 TOWARDS
I-20 AS A STRONG SFC LOW TRACKS EWD ALONG THE RED RIVER BETWEEN
OK/TX. BEHIND THE LINE...VERY STRONG SWLY WINDS WILL QUICKLY ADVECT
DRY AIR INTO THE REGION ENDING THE RAIN FROM WEST TO EAST AND
LEADING TO IMPROVING CIGS FOR KTYR BY NEXT ISSUANCE AND THEN
EASTWARD. LATER TONIGHT...PRECIP WRAPPING AROUND THE SFC LOW MAYBE A
MIX OF RA/SN OR EVEN ALL SN AS A MUCH COLDER AIRMASS WILL BE IN
PLACE. THE STRONG WLY AND SWLY SFC WINDS ARE EXPECTED TO PERSIST
THROUGH THE END OF THE PERIOD. /24/

&&

.PREV DISCUSSION... /ISSUED 630 AM CST MON FEB 25 2013/

DISCUSSION...

THIS MORNING A NEARLY STATIONARY FRONTAL SYSTEM ACROSS THE
NORTHERN GULF OF MEXICO HAS PERSISTED FOR THE PAST COUPLE OF DAYS
AND WILL LIFT SLIGHTLY NORTH TODAY. ITS NORTH MOVEMENT WILL BE
AFFECTED BY COLDER AIR ASSOCIATED WITH A LARGE SURFACE HIGH
PRESSURE OVER THE EASTERN PARTS OF THE COUNTRY. MOISTURE RIDING
OVER THE SOUTHERN BOUNDARY WILL HELP TO PRODUCE RAIN AND A FEW
THUNDERSTORMS. TO THE WEST A TIGHTLY WOUND UPPER LEVEL LOW
PRESSURE SYSTEM WAS OVER THE LOWER PAN HANDLE REGION OF TEXAS WITH
A SERIES OF SURFACE LOW PRESSURE SYSTEMS STRONG OUT FROM SOUTH TO
CENTRAL AND WEST TEXAS AND WITH AN INVERTED TROUGH INTO WESTERN
OKLAHOMA AND KANSAS. THE PRESSURE GRADIENT BETWEEN THE HIGH
PRESSURE TO THE EAST AND NORTHEAST AND THE SURFACE LOW PRESSURE TO
THE WEST WILL PRODUCE STRONG AND GUSTY WINDS TODAY. AS THE UPPER LOW
LIFTS EAST NORTHEAST ACROSS THE RED RIVER VALLEY OF NORTH TEXAS
AND SOUTH OKLAHOMA TODAY AND TONIGHT...THE ASSOCIATED SURFACE LOW
WILL ALSO MOVE NORTHEAST ACROSS TEXAS AND INTO ARKANSAS. DRY AIR
AROUND THE BACK SIDE OF THE UPPER LOW AND WITH THE SURFACE LOW
WILL SPREAD EAST ACROSS TEXAS BRINGING AN END TO THE EXPECTED
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS TODAY AND DURING
THE EVENING. THE WINDS IN WAKE OF THE WEST TO EAST DRYLINE WILL
CONTINUE TO PROVIDE STRONG AND GUSTY WINDS FOR THE FOUR STATE
REGION WITH SPEEDS INCREASING AND REMAINING STRONG ENOUGH FOR THE
LAKE WIND ADVISORY TO BE EXTENDED IN TIME AND EXPANDED FOR THE ENTIRE
FORECAST AREA. ALSO WRAP AROUND MOISTURE WITH THE UPPER LOW AND IN
WAKE OF THE SURFACE LOW LIFTING NORTHEAST ALONG WITH COOLING
TEMPERATURES ALOFT MAY PRODUCE A MIX OF RAIN AND SNOW FOR THE
NORTHERN AREAS NEAR THE INTERSTATE 30 CORRIDOR FOR MUCH OF
NORTHEAST TEXAS AND SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA
FROM NEAR MIDNIGHT TO EARLY TUESDAY MORNING, NO SIGNIFICANT
AMOUNTS OR ACCUMULATIONS OF SNOW ARE EXPECTED AT THIS TIME.
SURFACE HIGH PRESSURE WILL BUILD SOUTH INTO THE FOUR STATE REGION
AND PROVIDE A DRY PERIOD FOR THE REMAINDER OF THE FORECAST
PERIOD THROUGH THE WEEKEND. EXPECTING COOL NIGHTS AND MILD DAYS.
/06/

AVIATION...

MVFR/IFR CIGS SHOULD BE ONGOING AT THE START OF THE 12Z TAF PERIOD.
SHWRS/TSTMS ARE EXPECTED TO QUICKLY DEVELOP AND BECOME WIDESPREAD
BY NOON AS A STRONG SFC LOW TRACKS EWD ALONG THE RED RIVER BETWEEN
OK/TX. CONVECTION MAY INCREASE IN COVERAGE AND INTENSITY...WITH
ISOLATED SEVERE TSTMS POSSIBLE...AS A COLD FRONT TRAILING SWD FROM
THE SFC LOW MOVES INTO THE AREA. CONDITIONS WILL LIKELY DETERIORATE
DURING THE DAY INTO IFR/LIFR IN MANY LOCATIONS. VERY STRONG SWLY
WINDS BEHIND THE FRONT WILL QUICKLY ADVECT DRY AIR INTO THE REGION
ENDING THE RAIN FROM WEST TO EAST AND LEADING TO IMPROVING CIGS.
PRECIP WRAPPING AROUND THE SFC LOW MAY AFFECT LOCATIONS ALONG AND
NORTH OF I-30...INCLUDING KTXK...EVEN AFTER THE COLD FRONT PASSES.
CANNOT RULE OUT A POSSIBLE MIX OF RAIN/SNOW OR EVEN ALL SNOW AS A
MUCH COLDER AIRMASS WILL BE IN PLACE. INSERTING ANY SNOW INTO THE
KTXK TAF WILL LIKELY BE A LAST MINUTE DECISION DUE TO THE
UNCERTAINTY. THE STRONG WLY AND SWLY SFC WINDS ARE EXPECTED TO
PERSIST THROUGH THE END OF THE PERIOD. /09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  38  59  35  60 /  80  30  10  10  10
MLU  70  41  57  35  61 /  90  40  10  10  10
DEQ  59  35  52  29  54 /  90  60  20  10  10
TXK  63  37  54  32  56 /  90  40  10  10  10
ELD  65  37  54  32  58 /  90  50  20  10  10
TYR  65  37  57  34  58 /  80  20  10  10  10
GGG  66  37  58  33  59 /  80  20  10  10  10
LFK  71  36  61  35  64 /  70  10  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
     FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 4 PM CST TUESDAY FOR THE FOLLOWING
     ZONES: LAZ001-002-010-017.

     LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
     FOR THE FOLLOWING ZONES: LAZ003>006-011>014-018>022.

OK...LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
     FOR THE FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 4 PM CST TUESDAY FOR THE FOLLOWING
     ZONES: TXZ108>112-124>126-136>138-149>153-165>167.

     LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST TUESDAY
     FOR THE FOLLOWING ZONES: TXZ096-097.

&&

05/24
Hazardous weather outlook, Feb 25, 11:28 AM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1128 AM CST MON FEB 25 2013

ARZ071>073-LAZ001>006-010>014-017>022-TXZ110-124>126-136>138-
149>153-165>167-261730-
LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-
LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CAMP-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1128 AM CST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A SURFACE LOW AND
UPPER LOW MOVING ACROSS THE RED RIVER VALLEY AND INTO
ARKANSAS...AND ALONG A DRY LINE/COLD FRONT SPREADING EAST ACROSS THE
AREA. HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES MAY BE
POSSIBLE WITH SOME STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AS COLDER AIR MOVES INTO THE REGION BEHIND THE DRY LINE/COLD FRONT
EARLY TUESDAY MORNING...A MIX OF RAIN AND SNOW WILL BE POSSIBLE ALONG
AND NEAR THE INTERSTATE 30 CORRIDOR. A TRANSITION TO ENTIRELY
SNOW WILL BE POSSIBLE IN THE TERRAIN OF SOUTHEAST OKLAHOMA AND
EXTREME SOUTHWEST ARKANSAS MID MORNING TUESDAY. NO SIGNIFICANT SNOW
ACCUMULATIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON OR
TONIGHT.

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108-109-111-112-261730-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-FRANKLIN-TITUS-MORRIS-CASS-
1128 AM CST MON FEB 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A SURFACE LOW AND
UPPER LOW MOVING ACROSS THE RED RIVER VALLEY AND INTO
ARKANSAS...AND ALONG A DRY LINE/COLD FRONT SPREADING EAST ACROSS THE
AREA. SOME STORMS MAY PRODUCE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AS COLDER AIR MOVES INTO THE REGION BEHIND THE DRY LINE/COLD FRONT
EARLY TUESDAY MORNING...A MIX OF RAIN AND SNOW WILL BE POSSIBLE ALONG
AND NEAR THE INTERSTATE 30 CORRIDOR. A TRANSITION TO ENTIRELY
SNOW WILL BE POSSIBLE IN THE TERRAIN OF SOUTHEAST OKLAHOMA AND
EXTREME SOUTHWEST ARKANSAS MID MORNING TUESDAY. NO SIGNIFICANT SNOW
ACCUMULATIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON OR
TONIGHT.

05

In the hours before

Special weather statement, Feb 25, 8:43 AM CST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
843 AM CST MON FEB 25 2013

ARZ050-051-059-060-251515-
HEMPSTEAD-HOWARD-LITTLE RIVER-SEVIER-
843 AM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 915 AM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     HEMPSTEAD...HOWARD...LITTLE RIVER AND SEVIER...

INCLUDING THE FOLLOWING LOCATIONS...
     CORINTH...MINERAL SPRINGS...NASHVILLE...SARATOGA AND TOLLETTE...

AT 838 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR SARATOGA...OR 8 MILES SOUTH OF
MINERAL SPRINGS...MOVING NORTHEAST AT 40 MPH.

PEA SIZE HAIL IS EXPECTED WITH THIS STORM.

19
Special weather statement, Feb 25, 10:00 AM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1000 AM CST MON FEB 25 2013

OKZ077-TXZ096-251645-
MCCURTAIN-RED RIVER-
1000 AM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1045 AM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER...

INCLUDING THE FOLLOWING LOCATIONS...
     BROKEN BOW...IDABEL...BAGWELL...BOGATA...CLARKSVILLE AND
     MANCHESTER...

AT 959 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR DEPORT...OR 13 MILES WEST OF
CLARKSVILLE...MOVING NORTHEAST AT 60 MPH.

MOTHBALL SIZE HAIL IS EXPECTED WITH THIS STORM.

19
Special weather statement, Feb 25, 10:44 AM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1044 AM CST MON FEB 25 2013

OKZ077-TXZ096-251730-
MCCURTAIN-RED RIVER-
1044 AM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1130 AM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER...

INCLUDING THE FOLLOWING LOCATIONS...
     BATTIEST...BEACHTON...BETHEL...FARMERS HILL...GARVIN...GLOVER...
     GOLDEN...MILLERTON...MOUNT HERMAN...OAK HILL...PICKENS...
     REDLAND...RINGOLD...RUFE...SHERWOOD...SLIM...SMITHVILLE...
     VALLIANT...WRIGHT CITY...ALBION...KIOMATIA AND SILVER CITY...

AT 1040 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF MANCHESTER...OR
20 MILES NORTH OF CLARKSVILLE...MOVING NORTHEAST AT 60 MPH.

MOTHBALL SIZE HAIL IS EXPECTED WITH THIS STORM.

19
Special weather statement, Feb 25, 11:01 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1101 AM CST MON FEB 25 2013

LAZ013-019>021-251800-
CALDWELL-GRANT-JACKSON-WINN-
1101 AM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL NOON CST...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     JACKSON...GRANT...CALDWELL AND WINN...

INCLUDING THE FOLLOWING LOCATIONS...
     RIVERTON AND VIXEN...

AT 1059 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF WINNFIELD...
MOVING NORTHEAST AT 35 MPH.

MOTHBALL SIZE HAIL IS EXPECTED WITH THIS STORM.

19
Special weather statement, Feb 25, 11:09 AM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1109 AM CST MON FEB 25 2013

OKZ077-TXZ096-097-109-111-251800-
BOWIE-MCCURTAIN-MORRIS-RED RIVER-TITUS-
1109 AM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL NOON CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     MORRIS...RED RIVER...TITUS AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     BOXELDER...DALBY SPRINGS...DE KALB...US 259 AND I 30
     INTERSECTION AND WILKERSON...

AT 1104 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES WEST OF US 259 AND I 30
INTERSECTION...OR 11 MILES NORTHEAST OF MOUNT PLEASANT...MOVING NORTH
AT 55 MPH.

MOTHBALL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

19
Special weather statement, Feb 25, 11:33 AM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1133 AM CST MON FEB 25 2013

ARZ059-TXZ097-111-112-251815-
BOWIE-CASS-LITTLE RIVER-MORRIS-
1133 AM CST MON FEB 25 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1215 PM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     LITTLE RIVER...
IN NORTHEAST TEXAS...
     MORRIS...CASS AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     RICHMOND...HOOKS...MAUD...NAPLES...NEW BOSTON...REDWATER...ROCKY
     BRANCH AND SIMMS...

AT 1132 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES EAST OF ROCKY BRANCH...OR 18
MILES SOUTH OF SIMMS...MOVING NORTHEAST AT 60 MPH.

MOTHBALL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 11:23 AM CSTSevere Thunderstorm WarningSHVBowie, Red River52 min
Feb 25, 12:23 PM CSTSevere Thunderstorm WarningSHVBowie52 min
Feb 25, 12:26 PM CSTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby49 min
Feb 25, 12:46 PM CSTSevere Thunderstorm WarningSHVCass44 min
Feb 25, 1:02 PM CSTSevere Thunderstorm WarningSHVBossier, Caddo43 min
Feb 25, 1:13 PM CSTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine62 min
Feb 25, 1:19 PM CSTSevere Thunderstorm WarningSHVBossier, Caddo, Webster41 min
Feb 25, 1:32 PM CSTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine58 min
Feb 25, 1:47 PM CSTTornado WarningSHVBienville, Natchitoches, Red River28 min
Feb 25, 1:54 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Sabine66 min
Feb 25, 1:59 PM CSTSevere Thunderstorm WarningSHVWebster46 min
Feb 25, 2:13 PM CSTTornado WarningSHVBienville, Natchitoches, Red River47 min
Feb 25, 2:20 PM CSTSevere Thunderstorm WarningSHVClaiborne55 min
Feb 25, 2:24 PM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Natchitoches, Red River and 2 more66 min
Feb 25, 2:33 PM CSTTornado WarningSHVBienville, Jackson, Lincoln42 min
Feb 25, 2:42 PM CSTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union48 min
Feb 25, 2:53 PM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn52 min
Feb 25, 3:00 PM CSTTornado WarningSHVClaiborne, Lincoln, Union45 min
Feb 25, 3:18 PM CSTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union57 min
Feb 25, 3:24 PM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, LaSalle, Ouachita, Winn66 min
Feb 25, 3:31 PM CSTAreal Flood AdvisorySHVBienville, Claiborne, Jackson, Lincoln, Union59 min
Feb 25, 1:06 PM CSTSevere Thunderstorm WarningSHVHempstead, Howard, Sevier39 min
Feb 25, 1:42 PM CSTSevere Thunderstorm WarningSHVColumbia, Lafayette, Nevada33 min
Feb 25, 1:45 PM CSTSevere Thunderstorm WarningSHVHempstead, Nevada30 min
Feb 25, 2:15 PM CSTSevere Thunderstorm WarningSHVNevada15 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.